# SDR FDEA201306171315

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT SIDE MISREPAIRED AT BS 600-620, FROM STR 27R- 27L.  REPAIRED  IAW SRM 53-  00-01 FIG.201, REPAIR 9, DETAIL II, REV.109. REPAIR IS MAJOR.
